Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice
Posted in: Hypothyroidism.

overmedicated on dessicated thyroid

From: katholinegasoline - 18 weeks 1 hour ago

Hi, I had an overmedication for about a year, I am on dessicated thyroid, it has t-3 and t-4. When I try to take my reduced dose I get symptoms of overdose- dizziness, heart palps, this is one month after reducing dose. I have tried splitting the dose etc but I think it's the t-3 making me feel sick. I am wondering when I will be able to take my dose without feeling ill or have I developed a sensitivity to this medication? thx

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

What NDT are you on? I had the same symptoms on NP thyroid even though my endo kept lowering my dose. As soon as I switched to a different med at an equivalent dose the heart palps and dizziness stopped within days. NP thyroid has been through several recalls and is bad news so ask to switch if you’re on it!

×
SHOW MAIN MENU
SHOW SUB MENU